Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Brett

Hey all I'm new!

Recommended Posts

Anyways I have mild to moderate acne and I just started using Retin A Micro last Monday night.I take pills that were prescribed by my doctor too.Well anyways everyone told me that the Retin A Micro would start burning my face in the mornings and my face would peel.This morning (Saturday) I woke up and it was really bad.But my acne is clearing up very good from using the Retin A Micro though.So what should I do?

Share this post


Link to post
Share on other sites

Hey Brett, welcome to the bored

ummm my advice would be to drop the ret and go on accutane :evil: its the best stuff around. But anyway to reduce peeling are u putting moisuriser on twice a day?

Also i find that sometimes if u leave ure face to dry by itself wen u get out the shower it can help. With 2 weeks of moisturiser twice a day u should notice a big difference

Share this post


Link to post
Share on other sites

Ok good news.I didnt dry my face when I got out of the shower and its not burning.But the bad news is my face can barely move around and because this stuff is so in depth I guess.Will the moisturizer fix that or will this just go away in like a week or two?My skin has the peelings on it too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×